# SDR SWIA202266087

- Difficulty date: June 6, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON VERTICAL POST AT RBL 12.0  FS 280.0  AT FLOOR LEVEL      (C-CHECK RO 7/8/2022)    COMPLIED WITH REPAIR ON VERTICAL POST AT RBL 12.0  FS 280.0  AT FLOOR LEVEL REF CRJ 700 SRM 53-11-10-201-006-A01. / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
